# SDR DHLA201000039

- Difficulty date: March 4, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 ENG TO PYLON ANGLE CRACKED 10" AT 12 O'CLOCK POS STA YN 183.000-202.500. PERFORMED MAJOR REPAIR IAW FORM 8110-3 DATED 04-21-10 EVA D854-00305 REV IR DATED 03-23-10. CUT OUT DAMAGED AREA IAW SMN DWG ED-5104 REV 01 DATED 03-18-10. VISUALLY INSPECTED CUT OUT AREA. NO CRAC, NO CORROSION FOUND.  FABRICATED FILLER (CRES SHEET 17-7 PH 0.063") AND 2EA REPAIR ANGLES (CRES SHEET 17-7 PH 0.032" / 0.040") IAW DWG ED-5104. HEAT TREATED REPAIR PARTS (CRES 17-7 PH TO CRES 187-7 (TH1050) ) IAW SRM 51-1-1 PG 1-13-17, DPS 1.05-5. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DPS 9.45 DPS 4.50-36. INSTALLED REPAIR PARTS IAW SMN DWG ED-5104, SRM 51-1-20D, SRM 51-3-1.
